Pietro CORETTO | Publications
Pietro CORETTO Publications
2011 | |
Articolo in rivista | |
Maximum likelihood estimation of heterogeneous mixtures of Gaussian and uniform distributions JOURNAL OF STATISTICAL PLANNING AND INFERENCE. Vol. 141. Pag.462-473 ISSN:0378-3758. | |
Coretto, Pietro; Christian, Hennig | |
Digital Object Identifier (DOI): 10.1016/j.jspi.2010.06.024 Codice identificativo ISI: WOS:000282670100038 Codice identificativo SCOPUS: 2-s2.0-77956273350 | |
Show it in Product Database (IRIS) |